# SDR UIEA2011102100623

- Difficulty date: August 17, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ACCESS PANEL SUPPORT AT WBL 289.45 HAS CORROSION.  REMOVED CORROSION.  FOUND TO BE WITHIN LIMITS.  TREATED AND PRIME.
